File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Giant bubbles of the Milky Way

TitleGiant bubbles of the Milky Way
Authors
Issue Date2014
Citation
Scientific American, 2014, v. 311, n. 1, p. 42-47 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/226717
ISSN
2015 Impact Factor: 1.138
2015 SCImago Journal Rankings: 0.203

 

DC FieldValueLanguage
dc.contributor.authorFinkbeiner, Douglas-
dc.contributor.authorSu, Meng-
dc.contributor.authorMalyshev, Dmitry-
dc.date.accessioned2016-06-29T01:58:23Z-
dc.date.available2016-06-29T01:58:23Z-
dc.date.issued2014-
dc.identifier.citationScientific American, 2014, v. 311, n. 1, p. 42-47-
dc.identifier.issn0036-8733-
dc.identifier.urihttp://hdl.handle.net/10722/226717-
dc.languageeng-
dc.relation.ispartofScientific American-
dc.titleGiant bubbles of the Milky Way-
dc.typeArticle-
dc.description.natureLink_to_subscribed_fulltext-
dc.identifier.doi10.1038/scientificamerican0714-42-
dc.identifier.scopuseid_2-s2.0-84908674795-
dc.identifier.volume311-
dc.identifier.issue1-
dc.identifier.spage42-
dc.identifier.epage47-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats